Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 186, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 1, 2020, 3:20 PM CDT for Calhoun County, Greene County, Jersey County, Illinois. It took effect at Jul 1, 2020, 8:30 PM CDT. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2020, 3:20 PM CDT (20:20 UTC)
- In effect from
- Jul 1, 2020, 8:30 PM CDT
- Expired
- Jul 4, 2020, 9:49 AM CDT
- In force
- 61 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL
The radar
The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Hardin (HARI2).
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 31 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
262
WGUS43 KLSX 012020
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
320 PM CDT Wed Jul 1 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Illinois...
Illinois River at
Hardin
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-030219-
/O.NEW.KLSX.FL.W.0186.200702T0130Z-200707T1800Z/
/HARI2.1.ER.200702T0130Z.200703T1200Z.200706T1200Z.NO/
320 PM CDT Wed Jul 1 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Illinois River at Hardin
* From this evening to Monday afternoon.
* At 3:00 PM Wednesday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* The river is forecast to rise above flood stage this evening and
crest near 26.0 feet Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/02 07/03 07/04 07/05 07/06
Illinois River
Hardin 25.0 24.58 25.5 26.0 26.0 25.8 25.0
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$6 follow-up statements
310
WGUS83 KLSX 020130
FLSLSX
Flood Statement
National Weather Service St Louis MO
830 PM CDT Wed Jul 1 2020
...The flood warning continues for the following river in
Illinois...
Illinois River at
Hardin
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-030129-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200707T2100Z/
/HARI2.1.ER.200702T0045Z.200704T0000Z.200706T1500Z.NO/
830 PM CDT Wed Jul 1 2020
The Flood Warning continues for
The Illinois River at Hardin
* Until Monday morning.
* At 8:00 PM Wednesday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* The river is forecast to crest near 26.0 feet Friday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/02 07/03 07/04 07/05 07/06
Illinois River
Hardin 25.0 25.01 25.6 25.9 26.0 25.8 25.1
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$501
WGUS83 KLSX 021441
FLSLSX
Flood Statement
National Weather Service St Louis MO
941 AM CDT Thu Jul 2 2020
...The flood warning continues for the following river in
Illinois...
Illinois River at Hardin
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-032041-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200708T0000Z/
/HARI2.1.ER.200702T0045Z.200704T0600Z.200706T1800Z.NO/
941 AM CDT Thu Jul 2 2020
The Flood Warning continues for
the Illinois River at Hardin
* until Tuesday evening.
* At 9:30 AM Thursday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.0 feet by early Saturday
morning, then fall below flood stage Monday early afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Illinois River
Hardin 25.0 25.23 25.7 26.0 25.7 25.1 24.5
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$114
WGUS83 KLSX 030112
FLSLSX
Flood Statement
National Weather Service St Louis MO
812 PM CDT Thu Jul 2 2020
...The flood warning continues for the following river in
Illinois...
Illinois River at
Hardin
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-040711-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200707T1800Z/
/HARI2.1.ER.200702T0045Z.200704T0600Z.200706T1200Z.NO/
812 PM CDT Thu Jul 2 2020
The Flood Warning continues for
The Illinois River at Hardin
* Until Monday afternoon.
* At 8:00 PM Thursday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* The river is forecast to crest near 25.8 feet Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Illinois River
Hardin 25.0 25.23 25.8 25.5 25.0 24.3 23.9
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$889
WGUS83 KLSX 031457
FLSLSX
Flood Statement
National Weather Service St Louis MO
957 AM CDT Fri Jul 3 2020
...The flood warning continues for the following river in
Illinois...Missouri...
Illinois River at Hardin
Mississippi River at Hannibal
Mississippi River at Louisiana
Mississippi River at Clarksville
Mississippi River at Winfield
Mississippi River at Grafton
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-042056-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200705T0000Z/
/HARI2.1.ER.200702T0045Z.200702T2200Z.200703T1800Z.NO/
957 AM CDT Fri Jul 3 2020
The Flood Warning continues for
the Illinois River at Hardin
* until Saturday evening.
* At 9:30 AM Friday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* The river is forecast to continue falling to below flood stage by
this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Illinois River
Hardin 25.0 25.08 24.8 24.6 24.4 24.1 23.8
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
ILC149-MOC127-042056-
/O.CON.KLSX.FL.W.0180.000000T0000Z-200706T0300Z/
/HNNM7.1.ER.200629T1300Z.200702T0315Z.200704T2100Z.NO/
957 AM CDT Fri Jul 3 2020
The Flood Warning continues for
the Mississippi River at Hannibal
* until Sunday evening.
* At 9:15 AM Friday the stage was 17.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Mississippi River
Hannibal 16.0 17.35 16.3 15.6 15.0 14.7 14.5
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC149-MOC163-042056-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-200706T0000Z/
/LUSM7.1.ER.200630T0452Z.200702T1400Z.200704T1800Z.NO/
957 AM CDT Fri Jul 3 2020
The Flood Warning continues for
the Mississippi River at Louisiana
* until Sunday evening.
* At 9:30 AM Friday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow early afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Mississippi River
Louisiana 15.0 16.34 15.4 14.0 13.2 12.9 12.8
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
ILC013-MOC163-042056-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-200706T0800Z/
/CLKM7.1.ER.200630T0245Z.200702T0730Z.200705T0200Z.NO/
957 AM CDT Fri Jul 3 2020
The Flood Warning continues for
the Mississippi River at Clarksville
* until late Sunday night.
* At 9:30 AM Friday the stage was 26.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow late evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Mississippi River
Clarksville 25.0 26.85 25.7 24.5 23.6 22.9 22.4
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC013-MOC113-042056-
/O.EXT.KLSX.FL.W.0181.000000T0000Z-200706T0900Z/
/CAGM7.1.ER.200701T0045Z.200703T0930Z.200705T0300Z.NO/
957 AM CDT Fri Jul 3 2020
The Flood Warning continues for
the Mississippi River at Winfield
* until late Sunday night.
* At 9:30 AM Friday the stage was 27.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 27.1 feet by this
afternoon, then fall below flood stage tomorrow late evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Mississippi River
Winfield 26.0 27.02 26.6 25.5 24.1 23.2 22.6
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
ILC083-MOC183-042056-
/O.EXT.KLSX.FL.W.0185.000000T0000Z-200706T1800Z/
/GRFI2.1.ER.200701T0200Z.200703T0100Z.200705T1200Z.NO/
957 AM CDT Fri Jul 3 2020
The Flood Warning continues for
the Mississippi River at Grafton
* until Monday afternoon.
* At 9:30 AM Friday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Mississippi River
Grafton 18.0 19.34 18.9 18.0 17.3 16.9 16.4
&&
LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
3882 9048
$$979
WGUS83 KLSX 040127
FLSLSX
Flood Statement
National Weather Service St Louis MO
827 PM CDT Fri Jul 3 2020
...The flood warning continues for the following river in
Illinois...
Illinois River at
Hardin
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-050127-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200705T1200Z/
/HARI2.1.ER.200702T0045Z.200702T2200Z.200704T0600Z.NO/
827 PM CDT Fri Jul 3 2020
The Flood Warning continues for
The Illinois River at Hardin
* Until late tonight.
* At 8:00 PM Friday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* The river is forecast to fall back below flood stage late tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Illinois River
Hardin 25.0 25.07 24.9 24.7 24.5 24.2 23.9
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$417
WGUS83 KLSX 041449
FLSLSX
Flood Statement
National Weather Service St Louis MO
949 AM CDT Sat Jul 4 2020
...The flood warning is cancelled for the following river in
Illinois...
Illinois River at Hardin
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-041519-
/O.CAN.KLSX.FL.W.0186.000000T0000Z-200705T1200Z/
/HARI2.1.ER.200702T0045Z.200702T2200Z.200704T0330Z.NO/
949 AM CDT Sat Jul 4 2020
The Flood Warning is cancelled for
the Illinois River at Hardin.
* At 9:30 AM Saturday the stage was 24.7 feet.
* Flood stage is 25.0 feet.
* The river fell below flood stage at 10:30 PM Friday.
* The river will continue falling to 24.4 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/05 07/06 07/07 07/08 07/09
Illinois River
Hardin 25.0 24.69 24.4 24.2 24.0 23.7 23.5
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 1, 2:54 PM CDT, 26 minutes earlier.
Area forecast discussion, Jul 1, 2:54 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 254 PM CDT Wed Jul 1 2020 .SHORT TERM... (Through Late Thursday Night) Issued at 226 PM CDT Wed Jul 1 2020 The elongated MCS continues to track eastward through southern IL and far southeast MO this afternoon. Trailing stratiform rain in its wake also continues to diminish and should exit the CWA by later this afternoon. The main question for tonight is the additional threat of showers and storms. I think the first half of this evening should be relatively clear. Overnight there is more question as to the chances. There is an elongated area of vorticity stretching from eastern IA into far eastern MO associated with an old upper low and an embedded MCV. Its presence along with several very weak wind shifts and some weak low level moisture convergence merit at least having some low pops in the forecast late evening through overnight centered along the aforementioned vorticity axis through west central IL and far eastern MO. Otherwise I expect to see some fog and stratus overnight. Upper heights build a bit on Thursday as the ridge tries to become a little more formidable, however the aforementioned vorticity axis remains pretty much in place across eastern MO into west central IL in some fashion or another. The NAM actually tracks a well-defined vort south along it. In any regards, its location along with several weak wind shifts should support scattered thunderstorms, especially from late morning into the afternoon peaking with diurnal instability. These look like your pulse type storms with limited organization but capable of gusty winds and heavy downpours. It also looks rather humid on Thursday with afternoon dew points in the mid 70s, and heat indices approaching 100 degrees look probable along and south of the I-70 corridor where highs will be in the upper 80s to lower 90s. This activity should quickly wane by early evening and loss of heating. Glass .LONG TERM... (Friday through Next Wednesday) Issued at 226 PM CDT Wed Jul 1 2020 High pressure both aloft and in the lower levels will dominate Friday into Saturday. This results in a easterly component to the low level flow which should shift the higher dew points and humidity to our west. Progged H85 temps amongst all the guidance are in the +16 to +18 range which supports highs largely in the upper 80s to lower 90s. I am not totally keen on the extent of slight chance pops in this time frame centered on the afternoon, given the westward shift in higher moisture and hence instability, but I also can't completely rule it out. The ridge aloft looks like it make weaken and temporarily get suppressed west into the Plains on Sunday, but during the first half of next week it builds back across with a corresponding return of warmer temps and increasing humidity and diurnally driven thunderstorm chances for the afternoon and early evening. Glass && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1246 PM CDT Wed Jul 1 2020 The ongoing MCS has moved east of all the TAF sites and stretched from southwest IL into southeast MO at 1735z. Based on the current motion it will exit the CWA between 19-20z. VFR flight conditions are expected at the terminals for the afternoon and evening. Light rain in the wake of the MCS will impact the St. Louis region terminals (KSTL/KSUS/KCPS) through around 19z. There is potential for stratus and fog development overnight into early Thursday morning and that is reflected in the latest TAFS. I also can't rule out isolated showers or thunderstorms dotting the area overnight into Thursday morning but the probability and coverage is too low to mention at this time. A better probability of scattered showers and thunderstorms will occur on Thursday afternoon after the end of the valid TAF period. Glass && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jul 1, 3:04 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 304 PM CDT Wed Jul 1 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-022015- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 304 PM CDT Wed Jul 1 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. There is a slight chance of thunderstorms from late evening through the overnight hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms on Thursday, mainly in the afternoon across eastern Missouri and western Illinois. There is a slight chance of thunderstorms across parts of the area Friday through Tuesday, mainly in the afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Glass
In the hours before
Local storm report, Jul 1, 10:19 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 2 SE URSA 40.05N 91.36W
07/01/2020 M1.40 INCH ADAMS IL PUBLIC
&&
CVKINGLocal storm report, Jul 1, 10:26 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 2 W MOUNT STERLING 39.98N 90.80W
07/01/2020 M3.21 INCH BROWN IL AWOS
AWOS STATION KI63 MT STERLING MUNICIPAL
AIRPORT.
&&
CVKINGLocal storm report, Jul 1, 10:27 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NE WORDEN 38.95N 89.82W
07/01/2020 M3.86 INCH MADISON IL COCORAHS
COCORAHS STATION IL-MD-28 STAUNTON 4.3 SSW.
&&
CVKINGLocal storm report, Jul 1, 10:28 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 WNW SAINT JACOB 38.72N 89.79W
07/01/2020 M2.17 INCH MADISON IL COCORAHS
COCORAHS STATION IL-MD-43 , IL.
&&
CVKINGLocal storm report, Jul 1, 10:29 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 1 SSW CHESTER 37.90N 89.83W
07/01/2020 M3.39 INCH RANDOLPH IL CO-OP OBSERVER
CO-OP OBSERVER STATION CHSI2 1.3 S CHESTER.
&&
CVKINGLocal storm report, Jul 1, 2:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 PM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN 1 NW BECKEMEYER 38.61N 89.44W
07/01/2020 M2.00 INCH CLINTON IL PUBLIC
&&
MRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:56 AM CDT | Flash Flood Warning | LSX | Brown | 6 hr |
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.